# SDR E81RJW3033120

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N527PM
- Make and model: Raythn 390
- Aircraft serial: RB177
- Aircraft time: 631 hours, 613 cycles
- Engine: Wilint FJ442A
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 17409558
- Condition: Sticking
- Location: Cabin
- Part time: 631 hours, 613 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(E81R) DURING FUNCTIONAL TEST OF PAX OXYGEN SYS FOLLOWING SCHEDULED SOLENOID SHUTOFF VALVE O/H. NOTED FLOW INDICATORS IN ALL SIX CABIN PAX OXYGEN MASK ASSY'S, STICKING.  FOUND OILY TYPE FILM & EVIDENCE OF MOISTURE CONTAMINATION IN AFFECTED MASK ASSY'S. CAUSING FLOW INDICATORS TO STICK. PURGED OXYGEN SYS & REPLACED PAX MASKS IAW MM.  SUSPECT MOISTURE INTRODUCED INTO SYS EITHER WHEN LINES WERE DISCONNECTED FOR OXYGEN BOTTLE/REGULATOR ASSY. MX AND LEFT OPEN, OR ACFT SERVICED WITH MOISTURE CONTAMINATED OR INCORRECT TYPE OXYGEN. OILY RESIDUE IN FLOW INDICATORS MAY BE PLASTIC DECOMPOSITION, HIGH AMBIENT TEMP AREAS. RECOMMEND A NOTATION EMPHASIZING CAPPING OXYGEN SYS LINE FITTINGS BE ADDED TO MM PROCEDURES INVOLVING OPERATIONS OPENING THE SYS TO THE AMBIENT ATMOSPHERE. ALSO RECOMMEND A SCHEDULED 6-8 YEAR OXYGEN MASK REPLACEMENT TIME BE ADDED TO THE MM 5-10-00-601, TIME LIMIT REQUIREMENTS.
